Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can Atorvastsatin and Eliquis be continued after starting Stem Cell Maxum?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5554 Questions
Question
Yes, my husband has had a stroke (2 yrs, 3 mos ago) and he is on medication such as Atorvastsatin, Eliquis, etc.... Would he have to stop taking those meds if he were to go on Stem Cell Maxum?
Posted Sat, 9 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
He should continue his usual medications.

Detailed Answer:
Hi,

Thank you for posting your query.

Your husband should continue taking his usual medications for stroke prevention, such as atorvastatin, epiquis (apixaban), etc, even after starting Stem Cell Maxum.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Above answer was peer-reviewed by
 
Follow-up: Can Atorvastsatin and Eliquis be continued after starting Stem Cell Maxum? 16 minutes later
Thank you. Are there any side effects of Stem Cell Maxum we need to know about? Also, how many capsules to the bottle? These ARE HUMAN STEM CELLS, RIGHT?
 
 
Answered by Dr. Sudhir Kumar 20 minutes later
Brief Answer:
Usually, no side effects occur.

Detailed Answer:
Thank you for getting back.

No side effects usually occur after consuming stem cell maxum, however, this product has not been tested in a clinical trial or research. Also, it is not FDA approved.

Stem cell maxum does not contain human stem cells.

This is a dietary (food) supplement and it contains XXXXXXX kino tree extract, pine bark extract, astragalus root extract, L-Theanine, Magnesuim stearate (vegetable), gelatin capsule, silicon dioxide and rice flour.

There are 60 capsules per bottle.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Follow-up: Can Atorvastsatin and Eliquis be continued after starting Stem Cell Maxum? 22 minutes later
So, this product stimulates your own stem cells to multiply, or what?
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer:
Yes, possibly.

Detailed Answer:
Thank you for getting back.

This is the most possible mechanism.

It stimulates and rejuvenates one's own stem cells, including those in older people.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Can Atorvastsatin and Eliquis be continued after starting Stem Cell Maxum? 7 minutes later
Thank you very much for your XXXXXXX answers. I think we will try this....at this point, what do we have to lose....and perhaps, it will work.
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer:
I agree with your choice.

Detailed Answer:
Thank you for getting back.

I would agree with your choice, as there is nothing to lose, as the ingredients are safe. Moreover, we can expect improvement, based on other patients' experience.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Can Atorvastsatin and Eliquis be continued after starting Stem Cell Maxum? 17 days later
Please advise Dr XXXXXXX Kamir that I did take his advice and took my husband off of Stem Care Maxum. I also checked with his heart doctor and he agreed that he should not be on the Stem Cell Maxum because he was already taking blood thinners. I do wish that I had known that before I had ordered so many. Thanks for your help.
 
 
Answered by Dr. Sudhir Kumar 15 hours later
Brief Answer:
Thank you.

Detailed Answer:
I would be pleased to be of any help in the future too.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor